# SDR SIMA201906173003

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 34,723 hours, 29,817 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 7317058501
- Part serial: 70252
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EN ROUTE NO EVIDENCE OF SMOKE IN THE CABIN.  TROUBLESHOT PER FIM 26-14-00-810-802-A. R & R SMOKE DETECTOR PANEL IAW EMB 145 AMM 26-14-02. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED
